# SDR 2007FA0000558

- Difficulty date: May 10, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Aircraft: N4845E
- Make and model: Cessna A185F
- Aircraft serial: 18503887
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN BRAKE FAILED ON AIRCRAFT ROLLOUT OF NORMAL CROSSWIND LANDING.  BRAKE LINE B-NUT FOUND COMPLETELY LOOSE.  (K)
